The Ministry of Health has decided to recall Tylenol, a pain and fever relief drug, from the local market on request from the manufacturer as a precautionary measure after reports confirmed a change in the taste and smell of the medicine which causes nausea in patients.
Dr Amin Al Amiri, Execuive Director of Medical Practices and Licensing, Ministry of Health, said the ministry has directed doctors and pharmacists in the public and private health facilities and other competent authorities to ban the use of the drug.
Al Amiri added the withdrawal of the drug has been done to protect public health as reports by the company making the drug show that select batches are causing dizziness due to the odour taste and smell.
Keep up with the latest business news from the region with the Emirates Business 24|7 daily newsletter. To subscribe to the newsletter, please click here.
Follow Emirates 24|7 on Google News.